# SDR CA960507002

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 8010 · Engine Cranking
- Part: Gcu
- Part number: 6612
- Condition: Stuck On
- Location: #1 Engine
- Stage of operation: TX
- Nature of condition: B, H
- Precautionary procedure: E, F

## Discrepancy

(CAN)AFTER STARTUP, GOUND POWER WAS DISCONNECTED AND POWER SWITCHED TO AIRCRAFTAT THIS, A LEFT MAIN BUS FAULT WAS INDICATEDTHE CREW TRIED A RESET WITH NO SUCCESS AND #1 ENGINE WAS SHUTDOWN  AFTER SHUTD OWN, SMOKE WAS SEEN COMING FROM #1 ENGINE, NO FIRE, STARTER STILL ENGAGED AND SMOKING. MAINTENANCE REPLACED #1 GCU AND STARTER GENERATOR.
